# SDR VNAA2014082000016

- Difficulty date: August 20, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 25,505 hours, 25,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY PATH LIGHTING ROW 9 AND BACK INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND BROKEN WIRE AND CONNECTOR UNDER FLOOR FORWARD OF LAV. MAINTENANCE REPAIRED WIRE AND REPLACED CONNECTOR AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
